Alert archive / Nevada / Special Weather Statements in 2012

Special Weather Statement, NWS Elko, NV

June 5, 2012

NWS Elko, NV issued this special weather statement at Jun 5, 2012, 1:16 PM PDT. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2012, 1:16 PM PDT (20:16 UTC)
Expired
Jun 5, 2012, 1:45 PM PDT
In force
29 min
Issued by
NWS Elko, NV

The radar

The Elko radar (KLRX), 62 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Elko, NV (KLKN), launched 12:00Z, 8.3 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 12:00Z on 2012-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 12:00Z on 2012-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
989 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
464 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

831 
WWUS85 KLKN 052016
SPSLKN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
116 PM PDT TUE JUN 5 2012

NVZ031-052045-
NORTHERN ELKO COUNTY NV-
116 PM PDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ELKO COUNTY UNTIL 145 PM
PDT...

AT 104 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTHWEST OF TUSCARORA...MOVING
SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...AS WELL AS 
PEA SIZED HAIL. THIS STORM IS MOVING OVER STATE ROUTE 789 BETWEEN 
MIDAS AND TUSCARORA.

&&

LAT...LON 4119 11629 4114 11653 4126 11659 4132 11646
TIME...MOT...LOC 2014Z 323DEG 8KT 4122 11643

$$

MRC/86

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this special weather statement went out at Jun 5, 10:35 AM PDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jun 5, 10:35 AM PDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
1035 AM PDT TUE JUN 5 2012

.SYNOPSIS...RAIN AND SNOW SHOWERS WILL CONTINUE ACROSS NORTHERN
NEVADA THROUGH THIS AFTERNOON. CLEARING SKIES WILL ALLOW FOR
WIDESPREAD FREEZING TEMPERATURES AND FROST EARLY WEDNESDAY
MORNING. MUCH WARMER WEATHER WILL RETURN THURSDAY AND FRIDAY.

&&

.UPDATE...UPDATED GRIDS AND TEXT PRODUCTS THROUGH 5 PM TO INCREASE
POP GRID COVERAGE ACROSS NE NEVADA/ELKO COUNTY...AND TO LOWER SNOW
LEVELS TO MATCH OBSERVATIONS. ACCUMULATIONS WILL CONTINUE TO BE
RESTRICTED TO ABOVE 6500 FEET...HOWEVER WET SNOW/SNOW PELLETS WILL
REACH ALL VALLEY FLOORS THROUGH THIS AFTERNOON WITH THE HELP OF
VERY COLD AIR ALOFT /500 MB TEMPS TO -25C/.

MESOSCALE/FRONTOGENETIC BAND ACROSS EASTERN NEVADA FROM NEAR
JARBIDGE TO WELLS TO ELY IS FINALLY SHRINKING IN COVERAGE AND
INTENSITY. FOR THE REMAINDER OF THE AFTERNOON...PRECIPITATION WILL
BE MORE CONVECTIVE AND SHOWERY AS THE COLD CORE OF THE TROUGH
PASSES ALOFT. ISOLATED THUNDERSTORMS ARE EXPECTED AND RETAINED IN
THE GRIDS...RECENT LIGHTNING STRIKES WEST OF OWYHEE IN NW ELKO
COUNTY. WITH JUNE SOLAR ANGLE AND 500 TEMPS TO -25C STRONG STORMS
WITH SMALL HAIL CERTAINLY PLAUSIBLE THIS AFTERNOON.

UNSEASONABLY COLD THIS AFTERNOON...HOLDING IN THE 30S AND 40S FOR
MOST LOCALES.

TONIGHT...FREEZE WARNING REMAINS IN EFFECT STARTING AT MIDNIGHT.
WIDESPREAD FREEZING TEMPERATURES EXPECTED EARLY WEDNESDAY
MORNING...AND THANKS TO WIDESPREAD PRECIPITATION...PLENTY OF FROST
AS WELL. PLAN ON INCLUDING ENHANCED FROST WORDING IN THE FORECAST
AND FREEZE WARNING PRODUCT FOR TONIGHT. TURNER

.AVIATION UPDATE...A BAND OF LIGHT SNOW...MIXED WITH RAIN...WILL
INTERMITTENTLY AFFECT KWMC...KEKO...AND KELY THROUGH THE LATE
MORNING AND EARLY AFTERNOON HOURS. THE HEAVIEST SHOWERS WILL BE ABLE
TO PRODUCE LCL IFR/MVFR VSBY AND CIG CONDITIONS. WINDS WILL
GENERALLY BE W-NW10-20G30KT DURING THE DAY. EXPECT SKIES TO
SCATTERED OUT AFTER SUNSET TONIGHT...WITH ALL SITES AT VFR
CONDITIONS AFTER 02-04Z THIS EVENING.

.PREV DISCUSSION... /ISSUED AT 316 AM /

SYNOPSIS...A POTENT STORM SYSTEM CONTINUES TO MOVE THROUGH THE
REGION WITH RAIN SHOWERS AND GUSTY WINDS. SNOW LEVELS WILL FALL
ALMOST TO THE VALLEY FLOORS...AND SOME SNOW MAY MIX IN ACROSS THE
HIGHER VALLEYS FOR A TIME. SEVERAL INCHES MAY ACCUMULATE IN THE
MOUNTAINS BY THIS EVENING. A FEW THUNDERSTORMS ARE ALSO POSSIBLE
THIS AFTERNOON...MAINLY NORTH OF INTERSTATE 80. SUB-FREEZING
TEMPERATURES ARE EXPECTED IN MANY AREAS LATE TONIGHT AND EARLY
WEDNESDAY. DRIER AND SUNNIER WEATHER WILL RETURN ON WEDNESDAY.

SHORT TERM...TODAY THROUGH WEDNESDAY. WHILE THE BUSIEST DAY
APPEARS TO BE BEHIND US...THE STORM SYSTEM CURRENTLY MOVING ACROSS
THE REGION STILL HAS SOME ACTIVE WEATHER IN STORE FOR THE REGION
TODAY. AT PRESENT...A NEGATIVE TILTED UPPER LEVEL TROUGH IS
ADVANCING INTO NEVADA BEHIND THE SURFACE COLD FRONT WHICH CROSSED
THE REGION LATE YESTERDAY AND LAST NIGHT. A FAIRLY STRONG BAND OF
FRONTOGENESIS AT MID-LEVELS HAS DEVELOPED AND IS CURRENTLY
ADVANCING ACROSS THE CWA...RESULTING IN A BAND OF RAIN AND
MOUNTAIN SNOW. THIS BAND MAY STALL OVER EASTERN NEVADA THIS
MORNING AS THE PROGS INDICATE THE BAND OF FRONTOGENESIS WILL GET
'STUCK' IN THIS AREA FOR A TIME THIS MORNING AS THE VORT MAX MOVES
DIRECTLY OVERHEAD. THINGS GET A BIT TRICKY HERE AS SNOW LEVELS
WILL CONTINUE TO FALL THIS MORNING AS COLDER AIR ADVECTS INTO THE
REGION...SO IT IS NOT OUT OF THE QUESTION THAT SNOW REACHES THE
VALLEY FLOORS IN SOME AREAS AT LEAST BRIEFLY THIS MORNING. FOR
THIS REASON I USED A BROADER MIXING LEVEL THAN NORMAL.
ACCUMULATIONS SHOULD MAINLY BE RESTRICTED TO AREAS ABOVE 6500
FEET...AND ARE NOT LIKELY TO REACH ADVISORY CRITERIA.

BY THIS AFTERNOON THE COLD CORE OF THE TROUGH MOVES OVERHEAD. IT
SHOULD REMAIN MAINLY NORTH OF INTERSTATE 80...BUT AS THIS MOVES
THROUGH LI'S FALL BELOW ZERO SO THUNDERSTORMS ARE POSSIBLE.

THE PRESSURE GRADIENT WILL REMAIN QUITE TIGHT BEHIND YESTERDAY'S
FRONT SO WINDS WILL REMAIN RATHER GUSTY TODAY...THOUGH SHOULD
GENERALLY REMAIN BELOW ADVISORY CRITERIA. HOWEVER...COMBINED WITH
THE MUCH COLDER TEMPERATURES AND PRECIPITATION...AND TODAY SHOULD
BE A BIG SHOCK TO THE SYSTEM FOR ANYONE WHO GOT USED TO THE HIGH
80S AND LOW 90S FROM THE LAST SEVERAL DAYS. MANY AREAS WILL SEE
HIGH TEMPERATURES THAT ARE NEARLY 40 DEGREES LOWER THAN
YESTERDAY!!!

THE TROUGH MOVES OUT QUICKLY THIS EVENING SO SHOWER ACTIVITY
SHOULD RAPIDLY DIMINISH. ONCE SKIES BEGIN TO CLEAR OUT LATER
TONIGHT AND THE WINDS DIE OFF...TEMPERATURES SHOULD RAPIDLY FALL
DOWN TO FREEZING AND BELOW IN MOST LOCATIONS. ONLY THE TYPICAL
WARM SPOTS SHOULD REMAIN ABOVE FREEZING...INCLUDING THE WEST
WENDOVER AREA AND THE LOWER VALLEYS OF NORTHERN NYE COUNTY.
THEREFORE...THE FREEZE WATCH WAS UPGRADED TO A WARNING FOR ALL
AREAS...AND BECAUSE FREEZING TEMPERATURES ARE NOW EXPECTED TO
ENCOMPASS THE POPULATED SMOKY VALLEY OF NORTHWESTERN NYE COUNTY
THE FREEZE WARNING WAS EXPANDED INTO THIS AREA. IN ADDITION...THE
RUBY MOUNTAINS AND EAST HUMBOLDT RANGE WERE ADDED JUST TO REMOVE
THE DISCONTINUITY IN THE PRODUCT.

HEIGHTS WILL BUILD RAPIDLY ON WEDNESDAY AS THE TROUGH CONTINUES TO
MOVE AWAY...SO MOSTLY SUNNY SKIES AND MUCH LIGHTER WINDS ARE
EXPECTED. TEMPERATURES WILL MODERATE SIGIFICANTLY...BUT WILL STILL
REMAIN WELL BELOW NORMAL FOR JUNE. RCM

LONG TERM...WEDNESDAY NIGHT THROUGH NEXT MONDAY. MODELS ARE IN
GOOD AGREEMENT WITH THE UPPER LEVEL PATTERN. A MAINLY DRY PERIOD
IS ON TAP. HOWEVER AN UPPER LOW WILL BE CRUISING NORTH OF THE
STATE AND MAY EXCITE SOME WEATHER...ESPECIALLY OVER THE WEEKEND.

WEDNESDAY NIGHT THROUGH FRIDAY NIGHT. THE CURRENT UPPER LOW WILL
MOVE IN A RATHER ODD FASHION. THE FEATURE WILL TRACK NORTH THROUGH
IDAHO AND MONTANA...THEN RETROGRADE ACROSS WESTERN CANADA TO
DEVOLVE INTO THE NEXT STRONG UPPER LOW ENTERING THE PACIFIC
COASTAL CANADA REGION. THIS NEXT LOW FEATURE WILL MOVE ONSHORE AND
TRACK THROUGH WA/OR. ESSENTIALLY A DRY PERIOD FOR THE LKN AREA
HOWEVER A FEW SPOKES EMANATING FROM THE PARENT LOW COULD INSTIGATE
A FEW SHOWERS FOR NORTHERN NEVADA.

SATURDAY. AS THE LOW CENTER MOVES ACROSS IDAHO AND INTO
MONTANA...A COLD FRONT WILL DRAG THROUGH NEVADA AND SHOWERS COULD
EXTEND DOWN INTO CENTRAL NEVADA. ALTHOUGH TIMING DIFFERENCES ARE
INHERENT THIS FAR OUT...MODELS TEND TO AGREE THE FRONTAL PASSAGE
WILL OCCUR DURING THE DAY. H7 TEMPS WILL DIP TO AROUND -4C HOWEVER
DAY-TIMING SHOULD HELP SNOW ACCUMULATIONS SUFFICIENTLY HIGH TO
AVOID AN EVENT...AND MOISTURE IS LIMITED. HIGHS MAY BE LIMITED TO
THE 50S AND 60S. CAVEAT WOULD BE IF THE MODELS ARE UNDERESTIMATING
THE ADDITIONAL ENERGY ADDED BY THE PRIOR RETROGRADING LOW THAT GOT
INFUSED OVER CANADA.

SATURDAY NIGHT THROUGH MONDAY. AS THE LOW EXITS THE REGION TO THE
EAST A TROUGH DEVELOPS OVER THE GREAT BASIN...AT FIRST
OPEN...ALLOWING ANOTHER SLUG OF COOL AIR TO SETTLE IN.
TEMPERATURES WILL ONCE AGAIN DIP TO FREEZING OR BELOW ACROSS MUCH
OF THE GREAT BASIN. SHOWERS WILL TAPER OFF HOWEVER SOME
INSTABILITY IS SHOWING UP FOR MONDAY AFTERNOON. THUS ADDED SLIGHT
CHANCE OF THUNDERSTORMS FOR MUCH OF THE CWFA MONDAY AFTERNOON.

AVIATION...AS LOW PRESSURE MOVES EAST TODAY...-SHRA WILL
OVERSPREAD NORTHERN AND EASTERN NEVADA AND AFFECT KWMC KEKO AND
KELY. CIGS ARE EXPECTED TO REMAIN AT VFR CATEGORY FOR THE MOST
PART.

FIRE WEATHER...CONSIDERABLE IMPROVEMENT TO THE WEATHER FOR FIRE
WEATHER CONCERNS TODAY AS MUCH COOLER AND MORE HUMID AIR
OVERSPREADS THE REGION. WINDS WILL ALSO BE LIGHTER...BUT STILL
RATHER GUSTY AS THE PRESSURE GRADIENT REMAINS FAIRLY TIGHT BEHIND
THE FRONT FROM LAST EVENING. WHILE RH'S WILL IMPROVE
EVERYWHERE...THE IMPROVEMENT IS FAIRLY MODEST IN 457 AND THIS AREA
MIGHT STILL GET CLOSE TO RED FLAG CRITERIA THIS AFTERNOON.
NEGATIVE LI'S ARE PROGGED ACROSS NORTHERN NEVADA...MAINLY NORTH OF
I-80...FOR THIS AFTERNOON SO WE CONTINUE SOME ISOLATED
THUNDERSTORMS IN THIS AREA. HOWEVER...ANY STORMS SHOULD ALSO BE
ACCOMPANIED BY WETTING RAINS SO STARTS ARE UNLIKELY.

HIGH PRESSURE WILL RETURN BY TOMOROW RESULTING IN DRIER
WEATHER...BUT LIGHTER WINDS. RCM

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM MIDNIGHT TONIGHT TO 8 AM PDT WEDNESDAY FOR
HUMBOLDT COUNTY...NORTHERN ELKO COUNTY...NORTHERN LANDER COUNTY
AND NORTHERN EUREKA COUNTY...NORTHWESTERN NYE COUNTY...RUBY
MOUNTAINS/EAST HUMBOLDT RANGE...SOUTH CENTRAL ELKO COUNTY...
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...SOUTHWESTERN
ELKO COUNTY...WHITE PINE COUNTY.

&&

99/99
Hazardous weather outlook, Jun 5, 2:38 AM PDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
238 AM PDT TUE JUN 5 2012

NVZ030-031-034>040-060945-
HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY-
NORTHWESTERN NYE COUNTY-
238 AM PDT TUE JUN 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEVADA...NORTH CENTRAL NEVADA...NORTHEAST NEVADA...NORTHWEST
NEVADA AND SOUTH CENTRAL NEVADA.

.DAY ONE...TODAY AND TONIGHT.

MUCH COLDER AIR WILL MOVE INTO THE REGION TODAY AND TONIGHT.
WIDESPREAD SUB-FREEZING TEMPERATURES ARE EXPECTED BY LATE
TONIGHT...CAUSING DAMAGE TO UNPROTECTED TENDER VEGETATION. A
FREEZE WARNING IS IN EFFECT BEGINNING AT MIDNIGHT TUESDAY NIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

FREEZING TEMPERATURES WILL PERSIST INTO EARLY WEDNESDAY MORNING
ACROSS MANY AREAS. A FREEZE WARNING IS IN EFFECT UNTIL 8 AM
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NVZ033-041-060945-
SOUTHEASTERN ELKO COUNTY-NORTHEASTERN NYE COUNTY-
238 AM PDT TUE JUN 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEVADA AND SOUTH CENTRAL NEVADA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

RCM

In the hours before

Local storm report, Jun 5, 7:33 AM PDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ELKO NV
733 AM PDT TUE JUN 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     NON-TSTM WND DMG 1 NW ELKO               40.85N 115.77W
06/04/2012                   ELKO               NV   PUBLIC

            TREE 6-12 INCHES IN DIAMETER SNAPPED OFF AT BASE.

&&

JRM
Special weather statement, Jun 5, 9:29 AM PDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
929 AM PDT TUE JUN 5 2012

NVZ038-039-051830-
SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY-
INCLUDING THE CITIES OF...ELKO...SPRING CREEK...CARLIN...WELLS...
RUBY VALLEY...PEQUOP SUMMIT
929 AM PDT TUE JUN 5 2012

...RAIN/SNOW MIX ACROSS PORTIONS OF I-80 IN ELKO COUNTY...

NWS ELKO DOPPLER RADAR IS INDICATING A BAND OF MIXED PRECIPITATION
ALONG PORTIONS OF THE I-80 CORRIDOR BETWEEN DEETH AND WELLS. THE
RAIN...MIXED WITH SNOW...WILL CAUSE DRASTIC REDUCTIONS TO
VISIBILITY...DOWN TO AT LEAST ONE MILE IN SPOTS. PONDING OF
WATER...ALONG WITH SOME MINOR ACCUMULATION OF SNOW ON I-80...MAY
CAUSE SOME SLICK SPOTS TO FORM. SOUTHWEST WINDS OF 20 TO 30 MPH
WILL ALSO CAUSE CROSS WINDS...WHICH CAN HAMPER HIGH PROFILE VEHICLES.

MOTORISTS SHOULD USE EXTREME CAUTION IF APPROACHING A SNOW SQUALL...
AS ROAD CONDITIONS WILL RAPIDLY BECOME HAZARDOUS...ALONG WITH
DECREASED VISIBILITY AND ERRATIC CROSSWINDS.

VISIT WWW.WEATHER.GOV/ELKO FOR THE LATEST WEATHER INFORMATION

MRC/86
Special weather statement, Jun 5, 1:16 PM PDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
116 PM PDT TUE JUN 5 2012

NVZ031-052045-
NORTHERN ELKO COUNTY NV-
116 PM PDT TUE JUN 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ELKO COUNTY UNTIL 145 PM
PDT...

AT 104 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTHWEST OF TUSCARORA...MOVING
SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...AS WELL AS
PEA SIZED HAIL. THIS STORM IS MOVING OVER STATE ROUTE 789 BETWEEN
MIDAS AND TUSCARORA.

&&

LAT...LON 4119 11629 4114 11653 4126 11659 4132 11646
TIME...MOT...LOC 2014Z 323DEG 8KT 4122 11643

MRC/86

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 5:17 PM PDTSpecial Weather StatementLKN43 min
Jun 4, 6:08 PM PDTHigh Wind WarningLKNElko, Nye, White Pine5 hr
Jun 5, 2:33 AM PDTFreeze WarningLKNElko, Eureka, Humboldt, Lander, Nye, White Pine29 hr

Nearby

Special Weather Statements in Nevada, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.